# SDR 2000ZZZX231

- Difficulty date: December 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326CA
- Make and model: Beech 99A
- Aircraft serial: U135
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Directional Gyro
- Part number: 4000B12
- Condition: Broken
- Location: Pitot System
- Component: Airsciences
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO BECAME INOPERABLE.  CHECK OF PITOT SYSTEM FOUND BROKEN CONNECTOR ON BACK OF GYRO.  UPON REMOVAL OF GYRO, FOUND ALL THREE LINE CONNTIONS BROKEN.
